| Model Number |
32904 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that the catheter break occurred.A 18/30 expel large capacity drainage catheter was selected for use in the patient's abdomen.The expel catheter was noted to be broken within the patient.The device was completely removed from the patient.The procedure was completed with this device.No complications reported and patient's condition is okay.
Event or Problem Description
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the device was returned for analysis.The device was returned in two separate sections with evidence of cracks along the device.No other damages or anomalies were noted.